# SDR R61A201411301218

- Difficulty date: November 30, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 20,347 hours, 16,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, DENT IN FUSELAGE SKIN FRAMES 10-11 BETWEEN STRINGER 18-19L WAS REPAIRED IAW ETD2014-170-100869, REV A AND SRM 53-10-01/200,
